Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Kimmy5

Member
  • Total Reviews

    0
  • Content Count

    56
  • Joined

  • Last visited

Community Reputation

18 Neutral

3 Followers

About Kimmy5

  • Rank
    Junior Member

Recent Profile Visitors

The recent visitors block is disabled and is not being shown to other users.

  1. Hi everyone!!! Well, I've already taken my last pill and I was absolutely freaking out because that was it.....no more. I've relied on this medicationed to get rid of my acne, and now its the unknown as to whether the medication actually did its job in healing me from acne for a short time or for a long time. Only time will tell. Let me know how your journeys are going. I dont regret taking the medication one bit. I would do it again if need be.
  2. Hi Everyone! It has been a while since I have posted, sorry about that! I am in my 6th month of treatment, and it will be my last for this course. Honestly, I would go longer if I could, but my derm. said no. He said I would need to at least take 2 months off, and then start up again for another course of treatment, if needed. I still get a pimple here and there, and actually have had a small bump on my chin since June. Its like a little knot underneath the skin, and it's slightly red....and so
  3. Hello there friends I just wanted to come on here and see how everyone's doing on their treatment. Sadly, I'm still breaking out, but I'm still early into the treatment. If it takes me 6 months or more to clear then so be it, I'm still hopeful it will work. I have my 4 month appointment Wed. I'm not sure if he will bump me up or not. Last appt. he mentioned 80mg is a good dosage for me. Side effects are still manageable. I still struggle with the urge to pick, I've got to find something to do
  4. Hi everyone, lets see...its now been 77 days, so 11 weeks. It has not been easy...still getting cystic acne. I was hoping to be one of the lucky ones that didn't have to go through the IB or have the medication clear my skin right away, but it has not been like that. One thing I have learned, and unfortunently had to learn the hard way is not to pick. I had a cyst come up last Thursday, I couldn't get into the derm. so I picked at it. And now a week later, it still looks bad and is not coverabl
  5. Hi everyone, Such amazing support in this thread:) Im currently 54 days in, and I have been seeing some progress so that's super motivating to push through . Jesaccc2, are you deployed right now, there should be a medic on site. Other then that, your primary care Dr will likely want you to follow up with them. Krissy990, your experience sounds a bit like mine. I got more cystic acne as well, and also when he doubled my dosage. He's likely going to bump me up again...so I'm hoping it won't happ
  6. Day 38--derm. prescribed me 40mg twice a day, so I am up to 80mg a day now. Started Thursday, and I'm not sure if this was a coincidence or not, but that evening I got another cyst on my forehead. This is the third cyst I have gotten on my forehead since starting the treatment. Which for me is unusual because my acne breakouts are mainly on my cheek, chin area....so I'm sure its the accutane. I'm just ready for the breakouts to stop so I can start healing and get on with clearer skin. And I woul
  7. Hi Sophia! Welcome! It seemed like when I was in highschool, birth control worked wonders for me to help clear up my acne, but as soon as I got older it did the opposite. I sure hope the copper IUD works for you:) And good for you for quitting the smoking and drinking and just taking time to take care of you since this medication can be so hard on our bodies:) Abby, sorry to hear you were unable to get your dosage increased. Are your side effects increasing on the 30 mg? Hi Maggie, Thats gre
  8. Hello Will from London, so nice to meet you. Your skin type, complexion sounds like mine. It is what some people would consider moderate (although to me, I'm like this is too much!!!) but they can be painful and very persistent, and scar. I've struggled with cystic acne, blackheads, and just obnoxious blemishes for years now. I've had enough and although I had heard of accutane for many years, I never envisioned that I would be on it. I thought a topical would be enough to fix it as it had worke
  9. Hey Abby, I'm currently on 40 mg. I actually finish my first month in 5 days, but then it won't be until April 7 until I can see my derm again. Im going to go almost a week without it and I'm not too happy about it, but my derm will be gone. I'm just thinking my skin is really going to be freaking out:( of course I want to be consistent with my treatment, but things like this happen I guess. Taylor, the staring in the mirror sounds like me!:) Just take pictures along the way and Im sure you wi
  10. Happy Easter! Abby yeah for your appointment on Monday, well tomorrow=) Im on day 25, I sure hope he doubles my dosage as well. My face is still breaking out (which is to be expected, I guess I was just hoping that I could catch a break) Maybe in the second month I will see some improvements. Even the slightest improvement would make me hopeful at this point, ya know. Im not really having white heads...mine are cystic and lots of blackheads. My face has been drying out a little, but not to the p
  11. Tomorrow then!:) Before you know it you will be well into your treatment:)
  12. Hi Taylor, Were you able start your treatment okay?
  13. Taylor, It won't be too much longer:) I remember those were a long 30 days:) Let us know how it goes! It actually took about 2 weeks for me to start feeling the side effects. But everyone is different.
  14. That's great that you're seeing progress in your skin and you're only in the second month!!:) I wasn't put on antibiotics either prior or even now during treatment, but even when I was on antibiotics they seemed to have worsened my acne so I'm not a fan of them anyways. I want a vacation?! Lol. Let me know what you ladies recommend for an SPF (non clogging and not greasy). Thanks!
  15. Hey Cristine , Thats what I am afraid of (theres feels like there is still a small bump)....but theres nothing I can do about it now because I just want it to heal. I just need to leave it alone. Tomorrow will be 2 weeks that it's been there....they usually have healed by now. Bandaide and accutane might be slowing down the process. On another note, I'm beginning to notice certain parts of my face drying up a bit..sides of my nose, chin area.....forehead is still oily...I guess this would be con
×